# SDR ASAA9510112

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465113
- Condition: Malfunctioned
- Location: Nr 6 Slat
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ANC - FLT NR 145 - AIR TURN BACK DUE TO NR 6 SLAT REMAINING IN EXTENDED POSITION AFTER FLAPS RAISED DURING TAKEOFF.  CYCLED FLAPS AND USED WING ANTI-ICE.  NO CHANGE AND SLIGHT ROLL WITH FLAPS RETRACTED.  FLAPS AND LEADING EDGE DEVICES OPERATED NORMALLY IN THE EXTENDED POSITION.  LANDED WITHOUT INCIDENT.  REPLACED NR 6 SLAT ACTUATOR AND OPS LEAK CHECKED NORMAL.  (M)
